# SDR HALA2019010800015

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,125 hours, 3,565 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 01948
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - ECAM ELEC IDG (1) OIL LO PRES. REMOVED AND REPLACED NR 1 ENGINE IDG PER AMM 24-21-51. OPS CHECK OK. NO LEAKS NOTED.
